Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 377, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 21, 2011, 2:12 AM PST. It took effect at Dec 22, 2011, 1:00 AM PST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2011, 2:12 AM PST (10:12 UTC)
- In effect from
- Dec 22, 2011, 1:00 AM PST
- Expired
- Dec 22, 2011, 3:00 PM PST
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
384 WHUS76 KMTR 211012 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 212 AM PST WED DEC 21 2011 PZZ545-211815- /O.NEW.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-211815- /O.NEW.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS AND WAVES: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-211815- /O.EXT.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 212 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH THIS AFTERNOON. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
6 follow-up statements
368 WHUS76 KMTR 211649 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PST WED DEC 21 2011 PZZ570-220000- /O.CON.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL PERSIST THROUGH THIS AFTERNOON. STRONGEST WINDS WILL BE NORTH OF POINT REYES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-220100- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ POINT REYES TO PIGEON POINT TO 10 NM- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-220100- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T2100Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 849 AM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM PST THURSDAY. * WINDS: WINDS WILL INCREASE OUT OF THE EAST TO 15 TO 25 KT EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
674 WHUS76 KMTR 212209 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 209 PM PST WED DEC 21 2011 PZZ570-220615- /O.CAN.KMTR.SC.Y.0376.000000T0000Z-111222T0000Z/ /O.EXB.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-220615- /O.EXT.KMTR.SC.Y.0377.111222T0900Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-220615- /O.EXT.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 209 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
984 WHUS76 KMTR 220451 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 851 PM PST WED DEC 21 2011 PZZ570-221300- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 851 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-221300- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 851 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 3 PM PST THURSDAY. * WINDS: EAST WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH AT LEAST THURSDAY AFTERNOON. STRONGEST WINDS BELOW COASTAL HILLS AND CANYONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-221300- /O.CON.KMTR.SC.Y.0377.111222T0900Z-111222T1600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 851 PM PST WED DEC 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM PST THURSDAY. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT LATE TONIGHT AND CONTINUE THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
717 WHUS76 KMTR 221023 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 223 AM PST THU DEC 22 2011 PZZ570-221600- /O.CON.KMTR.SC.Y.0377.000000T0000Z-111222T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 223 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * WINDS: EAST WINDS BETWEEN 15 AND 25 KT...WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL BE PRESENT THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-221830- /O.CON.KMTR.SC.Y.0377.000000T0000Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 223 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: EAST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-221600- /O.CON.KMTR.SC.Y.0377.000000T0000Z-111222T1600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 223 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * WINDS: EASTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
234 WHUS76 KMTR 221540 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 740 AM PST THU DEC 22 2011 PZZ570-221645- /O.EXP.KMTR.SC.Y.0377.000000T0000Z-111222T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 740 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. $$ PZZ530-222300- /O.EXT.KMTR.SC.Y.0377.000000T0000Z-111222T2300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 740 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST TO EAST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-222300- /O.CON.KMTR.SC.Y.0377.000000T0000Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 740 AM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS: NORTHEAST TO EAST WINDS BETWEEN 20 AND 30 KT WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ EVANS HTTP://WWW.WEATHER.GOV/SANFRANCISCO
160 WHUS76 KMTR 222254 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 254 PM PST THU DEC 22 2011 PZZ545-230000- /O.EXP.KMTR.SC.Y.0377.000000T0000Z-111222T2300Z/ POINT REYES TO PIGEON POINT TO 10 NM- 254 PM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. $$ PZZ530-230000- /O.EXP.KMTR.SC.Y.0377.000000T0000Z-111222T2300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 254 PM PST THU DEC 22 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 10:39 PM PST, 3 hours 33 minutes earlier.
Area forecast discussion, Dec 20, 10:39 PM PST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1039 PM PST TUE DEC 20 2011
.DISCUSSION...AS OF 7:45 PM PST TUESDAY...A DRY AIRMASS CONTINUES
TO RESIDE OVER THE AREA. AN OFFSHORE PRESSURE GRADIENT EXISTS FROM
WMC TO SFO CURRENTLY AT 8 MB. A SHORTWAVE TROUGH WILL MOVE ACROSS
NORTHERN NEVADA LATE WEDNESDAY NIGHT INTO THURSDAY CAUSING HIGH
PRESSURE TO BUILD OVER THE GREAT BASIN. THIS WILL REINFORCE THE
OFFSHORE FLOW PATTERN OVER OUR AREA THROUGH LATE WEEK.
NO SIGNIFICANT RAIN IS IN SIGHT. THIS WILL BE A BIG HELP TO HOLIDAY
TRAVELERS IN THE BAY AREA AREA AND CENTRAL COAST...BUT IT COMES AT
THE EXPENSE OF NEEDED RAINFALL TO KEEP UP WITH CLIMATE NORMALS.
SOME PRECIPITATION COULD REACH THE NORTHERNMOST SIERRA NEVADA BY
SUNDAY BUT CONFIDENCE IN THIS FORECAST IS LOW DUE TO WEAK MODEL
CONSISTENCY.
FOR THIS EVENING NO UPDATES ARE PLANNED.
&&
.AVIATION...AS OF 10:30 PM TUESDAY...WATCHING AN AREA OF STRATUS
OFF THE COAST. AN UPPER LEVEL TROUGH IS MOVING INTO THE PACIFIC
NORTHWEST TONIGHT AND THIS WILL ALLOW THE STRATUS TO ADVECT
TOWARDS THE COAST. SOME STRATUS MAY SNEAK INTO SFO AND OAK BY
MORNING.
VICINITY OF KSFO...BRIEF IFR CIGS MAY AFFECT SFO BETWEEN 12Z AND 18Z.
KSFO BRIDGE APPROACH...SAME AS KSFO.
MONTEREY BAY AREA TERMINALS...STRATUS EXPECTED TO STAY OUT OF THE
MRY BAY AREA THROUGH TONIGHT.
&&
.CLIMATE...RAINFALL CLIMATOLOGY SO FAR THIS SEASON COMPARED TO
LAST SEASON...
JUL 01- JUL 01- JUL 01- JUL 01-
DEC 18 DEC 18 DEC 18 JUN 30
STATION 2011 PON 2010 PON NORMAL NORMAL
------------------ ----------- ----------- ------- -------
SFO INT'L APRT 2.87 50 5.76 101 5.69 20.11
OAKLAND APRT 3.06 52 6.66 113 5.91 17.42
MTN. VIEW APRT 1.73 45 3.24 85 3.83 13.35
SAN JOSE APRT 1.53 39 3.05 77 3.95 15.08
SANTA ROSA APRT 4.45 42 13.19 123 10.70 31.91
SALINAS APRT 3.31 103 3.45 107 3.21 12.91
SAN FRANCISCO DWNTN 3.35 47 7.88 111 7.08 22.28
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PIGEON PT 10-60 NM
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: W PI
CLIMATE: STROBINThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 2:03 PM PST | Freeze Warning | MTR | Marin, Napa, Sonoma | 9 hr |
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.